# SDR AU010080

- Difficulty date: January 27, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Boeing 747238B
- Engine: Rroyce RB211524D419
- System (JASC): 7110 · Engine Cowling System
- Part: Panel
- Condition: Missing
- Location: Cowling
- Part time: 50,807 cycles
- Component: Cowling, Rroyce, RB211524D4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 ENGINE NR 1 AND NR 3 & 4 ACOUSTIC PANELS MISSING.
